Can Levitra (Vardenafil) Provoke Serious Heartburn?

Heartburn is among the most common side effects of taking pills, especially when a person already has some gastroenterological problems. When it comes to Levitra, the majority of patients do not experience any problems when taking this drug as recommended. At the same time, there are some patients that may occasionally experience heartburn, but it usually happens when they don’t follow the consumption recommendations. If you want to know how to deal with this problem, continue reading.

Why do pills provoke heartburnWhy do pills provoke heartburn?

Heartburn is the burning sensation experienced in the chest or throat as a result of acid flowing from the stomach. Depending on the ingredients in the pills and their coating, some people can experience heartburn when consuming them. Sometimes it can be difficult to determine what exactly causes the heartburn, especially when you take several different medications during the day. You can try taking pills at different times throughout the day so you can notice which ones lead to the burning sensations.

Some of the most common reasons for the development of heartburn while taking drugs include:

  • Personal sensitivity. If you have previously been diagnosed with GERD, your chances of getting heartburn from taking any tablets are significantly higher. In this case, you should address the issue separately and consult a gastroenterologist that will prescribe you the right treatment.
  • Overdosing. Taking a higher dosage than recommended by your medical advisor can definitely be dangerous regardless of which medications you use. Heartburn can be quite a mild adverse effect of taking too much drug, so you should definitely inform your doctor about the problem as you may require an adjustment of the dosage.
  • Interaction with other drugs. Before taking any medication, you should inform your doctor about any other drugs that you currently consume so that they are aware of the possible interactions. Besides the drugs, you should also remember to mention any vitamins and supplements. There are drugs that should be taken separately because they can either cancel the effect of one another or they can cause adverse reactions, such as heartburn.
  • Timing. The majority of drugs that can affect your stomach acid should be consumed after food to minimize the chances of experiencing this issue.

Things to do to avoid Levitra heartburn

Things to do to avoid Levitra heartburn1As it was mentioned previously, the number of patients complaining about heartburn when taking Levitra is insignificant, and there are usually obvious reasons causing this issue.

Here are some things you should do to prevent the development of heartburn when consuming this drug:

  • Choose only high-quality Levitra. When it comes to drugs, it is essential to make sure that the ones you purchase are of the highest quality. It’s quite easy to stumble on low-quality Levitra online, which means that it can be not only ineffective but also cause various side effects, including acid reflux. If you are in search of the effective, affordable, and safe pills of Levitra, you can always purchase them at Canadian Pharmacy.
  • Don’t lie down after taking the pill. Once you swallow the pill of Levitra, don’t lie down immediately. If you are someone who is prone to suffering from heartburn, you should stay in the upright position for at least 20-30 minutes so that the pill has a chance to get digested. In this case, it is less likely that acid will move from the stomach.
  • Don’t take the drug on an empty stomach. Similarly to the other ED medications such as Viagra and Cialis, it is generally recommended to take Levitra on an empty stomach. However, when you are dealing with heartburn it is best to eat something before taking the pill. You should still avoid consuming large fatty meals but eating some fruit or vegetables won’t affect the absorption of the drug while preventing the potential heartburn.
  • Take this drug in the form of oral jelly. Another effective option that you have is purchasing Levitra generic in the form of oral jelly. Such medication not only works faster, in about 15 minutes, but it is also less harsh on the stomach, as it gets digested a lot easier compared to the standard tablets.

If none of these methods work and you still experience severe heartburn after taking Levitra, it is possible that some of the ingredients in the medication are not suitable for you. In this case, you should consult a medical advisor and either try a smaller Levitra dosage or choose a different erectile dysfunction medication.